A Note Concerning Radó's Theorem.

Juhani Riihentaus

Mathematische Zeitschrift (1983)

  • Volume: 182, page 159-166
  • ISSN: 0025-5874; 1432-1823

How to cite


Riihentaus, Juhani. "A Note Concerning Radó's Theorem.." Mathematische Zeitschrift 182 (1983): 159-166. <http://eudml.org/doc/173270>.

author = {Riihentaus, Juhani},
journal = {Mathematische Zeitschrift},
keywords = {holomorphic continuation; meromorphic continuation},
pages = {159-166},
title = {A Note Concerning Radó's Theorem.},
url = {http://eudml.org/doc/173270},
volume = {182},
year = {1983},

AU - Riihentaus, Juhani
TI - A Note Concerning Radó's Theorem.
JO - Mathematische Zeitschrift
PY - 1983
VL - 182
SP - 159
EP - 166
KW - holomorphic continuation; meromorphic continuation
UR - http://eudml.org/doc/173270
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.